# SDR DALA2024110810767

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 17,912 hours, 7,704 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Shaft
- Condition: Damaged
- Location: Nr 2  Vbv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3075-ATB- RETURNING TO BOS DUE TO NBR 2 ENGINE EGT OVERTEMP. CORRECTIVE ACTION: EGT REACHED 985. REPLACED VBV FLEXIBLE SHAFT, FERRIED TO MSP AND REPLACED NBR 2 ENGINE. (LP 6094804)
